MathSciNet Relay Station
MathSciNet bibliographic data
MR2372206 (2008k:53181) 53D17 (14M17 20G20)
Evens, Sam; Lu, Jiang-Hua Poisson geometry of the Grothendieck resolution of a complex semisimple group. Mosc. Math. J. 7 (2007), no. 4, 613–642, 766.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement